Alert archive / Ohio / Flash Flood Watches in 2010
Flash Flood Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Jun 5, 2010, 3:08 AM EDT for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It took effect at Jun 5, 2010, 6:00 AM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2010, 3:08 AM EDT (07:08 UTC)
- In effect from
- Jun 5, 2010, 6:00 AM EDT
- Expired
- Jun 6, 2010, 7:35 AM EDT
- In force
- 26 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 972 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
394 WGUS61 KCLE 050708 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 308 AM EDT SAT JUN 5 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-051515- /O.NEW.KCLE.FF.A.0002.100605T1000Z-100606T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 308 AM EDT SAT JUN 5 2010 ...FLASH FLOOD WATCH IN EFFECT FROM 6 AM EDT THIS MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO... ASHLAND...ASHTABULA INLAND...ASHTABULA LAKESHORE...CRAWFORD... CUYAHOGA...ERIE OH...GEAUGA...HANCOCK...HOLMES...HURON... KNOX...LAKE...LORAIN...LUCAS...MAHONING...MARION...MEDINA... MORROW...OTTAWA...PORTAGE...RICHLAND...SANDUSKY...SENECA... STARK...SUMMIT...TRUMBULL...WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * FROM 6 AM EDT THIS MORNING THROUGH SUNDAY MORNING * AN AREA OF LOW PRESSURE OVER THE PLAINS WILL MOVE EAST ACROSS NORTHERN OHIO TONIGHT. A WARM FRONT STRETCHING EAST FROM THIS LOW WILL LIFT NORTH ACROSS THE LOCAL AREA TODAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AND EARLY THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE STRONGER STORMS. THE SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS AFTERNOON AND THEN CONTINUE TONIGHT. RAINFALL RATES OVERNIGHT WILL BE BETWEEN ONE AND TWO INCHES PER HOUR WITH THE STRONGER THUNDERSTORMS. THIS ACTIVITY WILL DIMINISH FROM WEST TO EAST ON SUNDAY MORNING. RAINFALL TOTALS FROM THIS MORNING THROUGH MIDDAY SUNDAY WILL BE BETWEEN ONE AND TWO INCHES OVER MOST OF THE AREA WITH LOCAL AMOUNTS IN EXCESS OF THREE INCHES. THIS NEW RAINFALL COMBINED WITH SATURATED SOIL FROM RECENT RAINS WILL LIKELY CAUSE SOME FLOODING. RAPID RISES IN AREA STREAMS AND RIVERS SHOULD BE EXPECTED...ESPECIALLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ KUBINA
5 follow-up statements
854 WGUS61 KCLE 051435 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1035 AM EDT SAT JUN 5 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-052245- /O.CON.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1035 AM EDT SAT JUN 5 2010 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH SUNDAY MORNING *THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. THE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN AS THEY MOVE THROUGH THE REGION. SOME LOCATIONS ALREADY HAVE SATURATED GROUND AND ADDITIONAL RAINFALL WILL LIKELY RUN OFF INTO STREAMS AND CREEKS. THIS WILL CAUSE THE STREAMS AND CREEKS TO RISE RAPIDLY AND POSSIBLY CAUSE FLASH FLOODING. AN AREA OF LOW PRESSURE OVER THE PLAINS WILL MOVE EAST ACROSS NORTHERN OHIO TONIGHT. A WARM FRONT STRETCHING EAST FROM THIS LOW WILL LIFT NORTH ACROSS THE LOCAL AREA THIS AFTERNOON. THE SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS AFTERNOON AND THEN CONTINUE TONIGHT. RAINFALL RATES OVERNIGHT WILL BE BETWEEN ONE AND TWO INCHES PER HOUR WITH THE STRONGER THUNDERSTORMS. THIS ACTIVITY WILL DIMINISH FROM WEST TO EAST ON SUNDAY MORNING. RAINFALL TOTALS THROUGH MID DAY SUNDAY WILL BE BETWEEN ONE AND TWO INCHES OVER MOST OF THE AREA WITH LOCAL AMOUNTS IN EXCESS OF THREE INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ LOMBARDY
650 WGUS61 KCLE 060231 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1031 PM EDT SAT JUN 5 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061045- /O.CON.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1031 PM EDT SAT JUN 5 2010 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH SUNDAY MORNING *MORE THUNDERSTORMS WILL DEVELOP OVERNIGHT...SOME OF THESE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN AS THEY MOVE ACROSS THE AREA. MANY LOCATIONS ALREADY HAVE SATURATED GROUND AND ANY ADDITIONAL RAINFALL WILL LIKELY RUN OFF INTO STREAMS AND CREEKS. THIS WILL CAUSE THE STREAMS AND CREEKS TO RISE RAPIDLY AND POSSIBLY CAUSE FLASH FLOODING. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS OVERNIGHT. THIS ACTIVITY IS EXPECTED TO DIMINISH TOWARD DAYBREAK. RAINFALL TOTALS THROUGH MID DAY SUNDAY WILL BE BETWEEN ONE AND TWO INCHES OVER MOST OF THE AREA WITH LOCAL AMOUNTS IN EXCESS OF THREE INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ DJB
580 WGUS61 KCLE 060813 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 413 AM EDT SUN JUN 6 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061600- /O.CON.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 413 AM EDT SUN JUN 6 2010 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL NOON EDT TODAY * A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE LOCAL AREA THIS MORNING. SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF THE FRONT. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE THUNDERSTORMS. RAINFALL RATES WILL EXCEED AN INCH PER HOUR. SOME LOCATIONS COULD SEE UP TO TWO ADDITIONAL INCHES OF RAINFALL BY MIDDAY. ANY ADDITIONAL RAINFALL WILL LIKELY RUN OFF QUICKLY INTO STREAMS AND CREEKS CAUSING RAPID RISES AND POSSIBLY FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$
805 WGUS61 KCLE 061019 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 619 AM EDT SUN JUN 6 2010 OHZ003-006>012-017>020-027>031-036>038-047-061130- /O.CAN.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 619 AM EDT SUN JUN 6 2010 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO... NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. HEAVY RAIN IS NO LONGER EXPECTED. $$ OHZ013-014-021>023-032-033-089-PAZ001>003-061600- /O.CON.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...AKRON...RAVENNA... WARREN...CANTON...YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 619 AM EDT SUN JUN 6 2010 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...GEAUGA...MAHONING...PORTAGE... STARK...SUMMIT AND TRUMBULL. IN NORTHWEST PENNSYLVANIA... CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL NOON EDT TODAY * A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE LOCAL AREA THIS MORNING. SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF THE FRONT. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE THUNDERSTORMS. RAINFALL RATES WILL EXCEED AN INCH PER HOUR. SOME LOCATIONS COULD SEE UP TO TWO ADDITIONAL INCHES OF RAINFALL BY MIDDAY. ANY ADDITIONAL RAINFALL WILL LIKELY RUN OFF QUICKLY INTO STREAMS AND CREEKS CAUSING RAPID RISES AND POSSIBLY FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$
978 WGUS61 KCLE 061135 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 735 AM EDT SUN JUN 6 2010 OHZ013-014-021>023-032-033-089-PAZ001>003-061245- /O.CAN.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...AKRON...RAVENNA... WARREN...CANTON...YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 735 AM EDT SUN JUN 6 2010 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 5, 1:40 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 5, 1:40 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 140 AM EDT SAT JUN 5 2010 .SYNOPSIS... A SERIES OF WEAK ATMOSPHERIC DISTURBANCES WILL MOVE THROUGH THE REGION TONIGHT AND SATURDAY. A STRONGER LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE OVER THE GREAT LAKES REGION SATURDAY NIGHT AND SUNDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE STRONG THUNDERSTORMS ARE GONE. THE WATCH HAS BEEN CANCELLED. SOME THUNDERSTORMS COULD OCCUR OVERNIGHT. SKIES WILL BE MOSTLY CLOUDY. FORECASTED LOW TEMPERATURES LOOK OK. && .SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/... MULTIPLE DISTURBANCES WILL CONTINUE TO MOVE THROUGH A VERY FAST ZONAL FLOW THROUGH THE WEEKEND. A QUASI STATIONARY BOUNDARY WILL REMAIN OVER THE FORECAST AREA WHICH SERVE AS A FOCUS AREA FOR THUNDERSTORM DEVELOPMENT. ON SATURDAY THE GENERAL PCPN PATTERN WILL BE SCATTERED EARLY IN THE DAY AS THE UPPER LEVEL DYNAMICS ARE FAIRLY WEAK IN THE MORNING. AS DAYTIME HEATING AND A WEAK SURFACE LOW TAKE SHAPE LATER IN THE DAY...THE TSTM ACTIVITY SHOULD INCREASE. THE NAM IS MUCH MORE AGGRESSIVE WITH THE SURFACE LOW THAN THE GFS AND IF THE NAM SOLUTIONS PLAYS OUT ANOTHER ROUND OF SEVERE WEATHER MAY BE POSSIBLE ON SATURDAY AFTERNOON AND EVENING. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY SHOULD ACCOMPANY THE SURFACE LOW AND ASSOCIATED COLD FRONT ON SATURDAY NIGHT INTO SUNDAY MORNING. SCATTERED SHOWERS AND A FEW STORMS WILL BE AROUND THE REGION ON SUNDAY AS WRAP AROUND MOISTURE AND SOME INSTABILITY FROM THE COOLER AIR WILL EXIST. THE ACTIVITY SHOULD DECREASE MONDAY AND MONDAY NIGHT AS MORE STABLE AIR MOVES INTO THE REGION. && .LONG TERM /TUESDAY THROUGH FRIDAY/... HIGH PRESSURE WILL MOVE OFF TO THE EAST ON TUESDAY WHILE LOW PRESSURE SCOOTS BY TO THE SOUTH OF THE FORECAST AREA. FAIR WEATHER WILL CONTINUE ON TUESDAY AS RELATIVELY DRY AIR HANGS AROUND THE REGION. CLOUDS WILL BE ON THE INCREASE THOUGH IN ADVANCE OF THE LOW PRESSURE SYSTEM. UPPER LEVEL TROUGH WILL DOMINATE THE FORECAST AREA UNTIL ABOUT THURSDAY AND THEN SHIFT EAST AS BROAD UPPER LEVEL RIDGE BUILDS EAST. SHOWERS AND THUNDERSTORMS WILL SPREAD INTO THE AREA ON WEDNESDAY AS A RESULT OF THE LOW PRESSURE SYSTEM. THE STORM WILL EXTEND A TROUGH NORTH ACROSS THE FORECAST AREA BY WEDNESDAY AFTERNOON INTO THE EVENING HOURS. SURFACE TROUGH AND POSITIVE VORTICITY ADVECTION WILL BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY. FAIR WEATHER WILL RETURN ON THURSDAY INTO FRIDAY AS HIGH PRESSURE BUILDS EAST OVER THE REGION. LEANED RELATIVELY CLOSE TO MOS GUIDANCE TEMPERATURES THROUGH THIS PERIOD. GUIDANCE IN LINE WITH WARM AIR ADVECTION RETURNING FOR THE END OF THE WEEK. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... FRONT NORTH OF THE AREA WILL DROP SOUTH INTO NORTHERN OHIO AND NORTHWEST PA LATER TODAY AND LINGER OVER THE REGION SATURDAY NIGHT AS LOW PRESSURE MOVES EAST ALONG THE FRONT. WITH ZONAL FLOW ALOFT SHOWERS/TSTMS WILL GENERALLY BE MOVING FROM WEST TO EAST. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE PERIOD...THEN PROBABLY BECOMING MORE NUMEROUS LATE IN PERIOD AS LOW PRESSURE MOVES EAST ALONG THE FRONT. ALSO AREAS IFR/MVFR VSBYS LIKELY IN FOG THIS MORNING THROUGH ABOUT 14Z. .OUTLOOK...AREAS OF NON VFR SUNDAY AND AGAIN WEDNESDAY. && .MARINE... STORM TRACK ACROSS OHIO VALLY AND LOWER LAKES THROUGH THE WEEKEND. ONE LOW TO TRACK NORTH OF THE LAKE TONIGHT PUSHING THE FRONTAL BOUNDARY NORTH OF THE LAKE. ANOTHER LOW RIDES THE FRONT SATURDAY NIGHT PUSHING THE FRONT BACK SOUTH OF THE LAKE. HIGH PRESSURE BUILDING IN FOR LATER SUNDAY AND EARLY NEXT WEEK. NORTHEAST FLOW WILL COME AROUND TO THE SOUTHWEST TONIGHT AND THEN FINALLY NORTHWEST BY EARLY SUNDAY MORNING. THE LAKE COULD GET A LITTLE CHOPPY OVERNIGHT/EARLY SATURDAY MORNING EAST END BUT EXPECT IT TO BE UNDER SMALL CRAFT ADVISORY. A LITTLE MORE WIND SUNDAY AND WE MAY NEED A SMALL CRAFT ADVISORY THEN. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...GARNET NEAR TERM...KIELTYKA SHORT TERM...GARNET LONG TERM...LOMBARDY AVIATION...RANDEL MARINE...OUDEMAN
Hazardous weather outlook, Jun 4, 7:27 PM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 727 PM EDT FRI JUN 4 2010 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-052330- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 727 PM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON INTO THE OVERNIGHT.
In the hours before
Local storm report, Jun 4, 10:06 PM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 N GALION 40.78N 82.79W
06/04/2010 CRAWFORD OH LAW ENFORCEMENT
TWO LARGE LIMBS DOWN.
0405 PM HAIL 6 W HOLMESVILLE 40.63N 82.04W
06/04/2010 E1.00 INCH HOLMES OH FIRE DEPT/RESCUE
0410 PM TSTM WND DMG 6 SE UPPER SANDUSKY 40.77N 83.20W
06/04/2010 WYANDOT OH LAW ENFORCEMENT
LARGE LIMB DOWN.
0410 PM TSTM WND DMG 2 S NEVADA 40.79N 83.13W
06/04/2010 WYANDOT OH LAW ENFORCEMENT
TREE DOWN.
0525 PM HAIL 4 N NASHVILLE 40.65N 82.11W
06/04/2010 E1.00 INCH HOLMES OH FIRE DEPT/RESCUE
DIME TO QUARTER SIZE HAIL NEAR LAKEVILLE.
0655 PM TSTM WND DMG TITUSVILLE 41.63N 79.67W
06/04/2010 CRAWFORD PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
&&
KIELTYKALocal storm report, Jun 4, 10:14 PM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1014 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 5 E BLOOMING VALLEY 41.68N 79.94W
06/04/2010 M4.00 INCH CRAWFORD PA AMATEUR RADIO
HAIL WAS NEAR RTE 77 AND RTE 408.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:04 PM EDT | Special Marine Warning | CLE | 86 min | |
| Jun 5, 12:00 AM EDT | Special Marine Warning | CLE | 60 min | |
| Jun 5, 4:46 AM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 44 min |
| Jun 5, 4:47 AM EDT | Areal Flood Advisory | CLE | Knox, Marion, Morrow | 3 hr |
| Jun 5, 10:12 AM EDT | River Flood Warning | CLE | Stark | 12 hr |
| Jun 5, 1:32 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 43 min |
| Jun 5, 1:41 PM EDT | Tornado Warning | CLE | Ashland, Richland | 49 min |
| Jun 5, 1:58 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Marion, Morrow, Richland, Wyandot | 3 hr |
| Jun 5, 2:11 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 49 min |
| Jun 5, 2:30 PM EDT | Tornado Warning | CLE | Trumbull | 45 min |
| Jun 5, 2:33 PM EDT | Tornado Warning | CLE | Holmes | 27 min |
| Jun 5, 2:44 PM EDT | Areal Flood Advisory | CLE | Trumbull | 10 hr |
| Jun 5, 2:52 PM EDT | Tornado Warning | CLE | Knox | 38 min |
| Jun 5, 3:07 PM EDT | Areal Flood Advisory | CLE | Portage | 10 hr |
| Jun 5, 4:28 PM EDT | Small Craft Advisory | CLE | 23 hr | |
| Jun 5, 4:48 PM EDT | Areal Flood Advisory | CLE | Ashland, Marion, Morrow, Richland, Wyandot | 6 hr |
Nearby
Flash Flood Watches in Ohio, 2010Flash Flood Watches in Pennsylvania, 2010Every flash flood watch in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.